Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heart attack, taking, Mega 3, Bicosul, Losacar 25, Ecospirin 75, Storvas EZ10, possible to take zoryl 2 after meal

what would happen if I take zoryl 2 after meal? In fact, I had a heart attack in the year 1999 January and am now under medication with Mega 3, Bicosul, Losacar 25, Ecospirin 75, Storvas EZ10 and for my sugar treatment I am taking Zoryl2 before breakfast and Pioglar30 after lunch. But, very often I am forgetting to take zoryl2 before breakfast and naturally skipping the same. Would it be too harmful if I take zoryl2 after breakfast if I forget to take it in time i.e. before breakfast?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Ideally the medication for diabetes, the one you are on a suphonylurea should be taken half an hour before breakfast so that its effect peaks with post prandial surge in blood sugar levels after meals.
I would personally request to take the medication 15-30 minutes prior to you meal.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor